# SDR 2024F00261

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680A
- Aircraft serial: 6800149
- Aircraft time: 14,946 hours, 9,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION OF TAILCONE L/H, R/H, AND MIDDLE LOWER SKIN ASSEMBLIES UNDER AFT CHIN FAIRING PER AQRD ERO-981949 REV. IR TITLED "N389QS AFT TAILCONE SKIN CORROSION REPAIR" DATED OCT 24, 2024. SUPPORTED BY FAA FORM 8110-3 DATED 10/24/2024.
